`a`
Journal of Modern Dynamics (JMD)
 

Effective equidistribution of translates of maximal horospherical measures in the space of lattices
Pages: 229 - 254, Volume 10, 2016

doi:10.3934/jmd.2016.10.229      Abstract        References        Full text (288.7K)           Related Articles

Kathryn Dabbs - Department of Mathematics, University of Texas, 1 University Station, Austin, TX 78712, United States (email)
Michael Kelly - Department of Mathematics, University of Michigan, 530 Church St., Ann Arbor, MI 48109, United States (email)
Han Li - Department of Mathematics and Computer Science, Wesleyan University, 265 Church Street, Middletown, CT 06459, United States (email)

1 V. Bernik, D. Kleinbock and G. A. Margulis, Khintchine-type theorems on manifolds: the convergence case for standard and multiplicative versions, Internat. Math. Res. Notices, (2001), 453-486.       
2 A. Borel and J. Tits, Groupes réductifs, Inst. Hautes Études Sci. Publ. Math., 27 (1965), 55-150.       
3 S. G. Dani, Invariant measures of horospherical flows on noncompact homogeneous spaces, Invent. Math., 47 (1978), 101-138.       
4 W. Duke, Z. Rudnick and P. Sarnak, Density of integer points on affine homogeneous varieties, Duke Math. J., 71 (1993), 143-179.       
5 A. Eskin and C. McMullen, Mixing, counting, and equidistribution in Lie groups, Duke Math. J., 71 (1993), 181-209.       
6 J. Franke, Y. I. Manin and Y. Tschinkel, Rational points of bounded height on Fano varieties, Invent. Math., 95 (1989), 421-435.       
7 J. E. Humphreys, Linear Algebraic Groups, Graduate Texts in Mathematics, 21, Springer-Verlag, New York-Heidelberg, 1975.       
8 D. Y. Kleinbock and G. A. Margulis, Flows on homogeneous spaces and Diophantine approximation on manifolds, Ann. of Math. (2), 148 (1998), 339-360.       
9 D. Y. Kleinbock and G. A. Margulis, On effective equidistribution of expanding translates of certain orbits in the space of lattices, in Number Theory, Analysis and Geometry, Springer, New York, 2012, 385-396.       
10 D. Kleinbock, R. Shi and B. Weiss, Pointwise equidistribution with an error rate and with respect to unbounded functions, arXiv:1505.06717, 2015.
11 D. Kleinbock and B. Weiss, Dirichlet's theorem on Diophantine approximation and homogeneous flows, J. Mod. Dyn., 2 (2008), 43-62.       
12 G. A. Margulis, On some aspects of the theory of Anosov systems, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2004.       
13 A. Mohammadi and A. S. Golsefidy, Translate of horospheres and counting problems, Amer. J. Math., 136 (2014), 1301-1346.       
14 H. Oh, Orbital counting via mixing and unipotent flows, in Homogeneous Flows, Moduli Spaces and Arithmetic, Clay Math. Proc., 10, Amer. Math. Soc., Providence, RI, 2010, 339-375.       
15 P. Sarnak, Asymptotic behavior of periodic orbits of the horocycle flow and Eisenstein series, Comm. Pure Appl. Math., 34 (1981), 719-739.       
16 A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. (N.S.), 20 (1956), 47-87.       
17 N. Shah and B. Weiss, On actions of epimorphic subgroups on homogeneous spaces, Ergodic Theory Dynam. Systems, 20 (2000), 567-592.       
18 N. A. Shah, Limit distributions of expanding translates of certain orbits on homogeneous spaces, Proc. Indian Acad. Sci. Math. Sci., 106 (1996), 105-125.       
19 R. Shi, Expanding cone and applications to homogeneous dynamics, arXiv:1510.05256, 2015.
20 D. Zagier, Eisenstein series and the Riemann zeta-function, in Automorphic Forms, Representation Theory and Arithmetic, Tata Inst. Fund. Res. Studies in Math., 10, Tata Inst. Fundamental Res., Bombay, 275-301, 1981.       

Go to top